# SDR TRBA2009045

- Difficulty date: February 27, 2009
- Submitted: March 31, 2009
- Operation: Air carrier
- Aircraft: N529AT
- Make and model: Aerosp ATR 72-212A
- Aircraft serial: 529
- Aircraft time: 18,622 hours, 22,187 cycles
- System (JASC): 2612 · Fire Detection
- Part: Fire Warning
- Condition: Illuminated
- Location: Rt Nacelle
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: F, E

## Discrepancy

DURING TAXI WITH ACFT PARKED WAITING FOR TAKEOFF CLEARANCE RT ENGINE NACELLE OVERHEAT CAME ON, FOLLOWING WITH A FIRE WARNING, ENGINE WAS SHUTDOWN FOLLOWING ENGINE FIRE PROCEDURES.  FIRE EXTINGUISHER USED, ONLY ONE SHOT.  AWAITING AML PAGE FOR FURTHER DETAILS.
